Volume of a doubly truncated hyperbolic tetrahedron

Alexander Kolpakov, Jun Murakami

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The present paper regards the volume function of a doubly truncated hyperbolic tetrahedron. Starting from the earlier results of J. Murakami, U. Yano and A. Ushijima, we have developed a unified approach to express the volume in different geometric cases by dilogarithm functions and to treat properly the many analytic strata of the latter. Finally, several numeric examples are given.

Original languageEnglish
Pages (from-to)449-463
Number of pages15
JournalAequationes Mathematicae
Volume85
Issue number3
DOIs
Publication statusPublished - 2013 Jun

Keywords

  • Gram matrix
  • Hyperbolic tetrahedron
  • volume formula

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Volume of a doubly truncated hyperbolic tetrahedron'. Together they form a unique fingerprint.

  • Cite this